Brown discharge 4 days after period

I am 17 and I have had irregular periods so my doctor put me on BC and I have been taking it for more than 6 months maybe and I had just had my period last Sunday and it ended that following Thursday, Tuesday I noticed some brown stuff in my underwear(discharge im guessing) I usually don't have that only right before my period starts, but I just got off soo im worried because I have a swimming trip this Saturday.. Also I did miss one of my BC pills , does this mean I might start my period again... Help please, should I continue with my BC pills also?

2 Replies

  • Unfortunately that's normal when taking the pill. Or it was for me. Missing your pill might have contributed to it but you shouldn't have a full blown period if you only missed one pill. Hope things settle down

  • Thanks so much yea, it's basically gone now but I'm not going to get my hopes up too soon lol but thanks im now back on track with my missed pill

You may also like...